# SDR DXTA2022091970590

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 120
- Aircraft serial: 5605659
- Aircraft time: 13,980 hours, 10,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: WILL NOT RELEASE WHEN AIR ON. // SIGNOFF// CONDUCTED OPS CHECK ON MAIN DOOR IAW CE-560XL AMM 52-10-00. NO DISCREPANCIES FOUND. MCC APPROVED SIGN OFF.
